# SDR SIMA20130226008

- Difficulty date: February 26, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,869 hours, 30,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDERNEATH TCAS II ANTENNA BETWEEN FRAMES 10 AND 11 CORRODED.  REPAIRED IAW EO EM-53MR-2109.
